# SDR 2025FA0000560

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: General aviation
- Aircraft: BY470
- Make and model: Beech B200GT
- Aircraft serial: BY470
- Aircraft time: 197 hours, 357 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Improper Stow
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

MAINTENANCE HAS REPORTED OBSERVATIONS OF WIRING INSTALLATION DEFICIENCIES ON NEWLY RECEIVED ZERO-TIME AIRCRAFT (4 OF 18 AIRCRAFT INSPECTED). UNATTACHED ADHESIVE BACKED CABLE TIE MOUNTS, SHARP BEND RADIUS ALONG DATA AND RF CABLES, 180 DEGREE KINKS APPLIED TO DATA CABLES, POWER CABLES IN CONTACT WITH STRUCTURE, WIRE BUNDLES IN CONTACT WITH STRUCTURE, MAIN POWER FEEDERS IN CONTACT WITH NEARBY ELECTRICAL COMPONENT, WIRE BUNDLES RIDING ON STRUCTURE, UNSECURED SPIRAL WRAP ENDS, WIRE BUNDLE CONTACT WITH EDGES OF LIGHTNING HOLES, WIRE BUNDLE CONTACT WITH  LOOSE PRIMARY SUPPORT, MISSING PRIMARY SUPPORT, SHARP EDGES ON PLASTIC TIE WRAPS, UNSECURED IN-LINE CONNECTORS WITH NO PRIMARY SUPPORT, PLASTIC TIE WRAPS USED TO SECURE BUNDLES TO UNRELATED MECHANICAL FIXTURES, PLASTIC TIE WRAPS USED NEAR MOVEABLE CONTROLS, PLASTIC TIE WRAPS USED IN HIGH MOISTURE AND IN HIGH VIBRATION AREAS, OFFICE RUBBER BANDS USED TO SECURE BAGS OF UNUSED CONNECTOR ASSEMBLIES, COAX CABLE CRUSH DAMAGE, MULTIPLE TIE WRAPS APPLIED TO PORTIONS OF BUNDLES RUNNING ALONG SAME PATH.
